No Cover Image

Journal article 488 views

Variable order subordination in the sense of Bochner and pseudo-differential operators / Kristian, Evans; Neils, Jacob

Mathematische Nachrichten, Volume: 284, Issue: 8-9, Pages: 987 - 1002

Swansesa University Authors: Kristian, Evans, Neils, Jacob

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1002/mana.200810246

Published in: Mathematische Nachrichten
ISSN: 0025-584X
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa8059
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T12:00:10Z
last_indexed 2018-02-09T04:36:52Z
id cronfa8059
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>8059</id><entry>2012-02-22</entry><title>Variable order subordination in the sense of Bochner and pseudo-differential operators</title><swanseaauthors><author><sid>1c65edfdcd4ef282f3953f359c5e7209</sid><firstname>Kristian</firstname><surname>Evans</surname><name>Kristian Evans</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>a3ccb52fd116c445e321941d9f3c662a</sid><firstname>Neils</firstname><surname>Jacob</surname><name>Neils Jacob</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-22</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Mathematische Nachrichten</journal><volume>284</volume><journalNumber>8-9</journalNumber><paginationStart>987</paginationStart><paginationEnd>1002</paginationEnd><publisher/><placeOfPublication/><issnPrint>0025-584X</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2011</publishedYear><publishedDate>2011-12-31</publishedDate><doi>10.1002/mana.200810246</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-22T13:37:05.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Kristian</firstname><surname>Evans</surname><order>1</order></author><author><firstname>Neils</firstname><surname>Jacob</surname><order>2</order></author></authors><documents/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 8059 2012-02-22 Variable order subordination in the sense of Bochner and pseudo-differential operators 1c65edfdcd4ef282f3953f359c5e7209 Kristian Evans Kristian Evans true false a3ccb52fd116c445e321941d9f3c662a Neils Jacob Neils Jacob true false 2012-02-22 SMA Journal Article Mathematische Nachrichten 284 8-9 987 1002 0025-584X 31 12 2011 2011-12-31 10.1002/mana.200810246 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2012-02-22T13:37:05.0000000 College of Science Mathematics Kristian Evans 1 Neils Jacob 2
title Variable order subordination in the sense of Bochner and pseudo-differential operators
spellingShingle Variable order subordination in the sense of Bochner and pseudo-differential operators
Kristian, Evans
Neils, Jacob
title_short Variable order subordination in the sense of Bochner and pseudo-differential operators
title_full Variable order subordination in the sense of Bochner and pseudo-differential operators
title_fullStr Variable order subordination in the sense of Bochner and pseudo-differential operators
title_full_unstemmed Variable order subordination in the sense of Bochner and pseudo-differential operators
title_sort Variable order subordination in the sense of Bochner and pseudo-differential operators
author_id_str_mv 1c65edfdcd4ef282f3953f359c5e7209
a3ccb52fd116c445e321941d9f3c662a
author_id_fullname_str_mv 1c65edfdcd4ef282f3953f359c5e7209_***_Kristian, Evans
a3ccb52fd116c445e321941d9f3c662a_***_Neils, Jacob
author Kristian, Evans
Neils, Jacob
format Journal article
container_title Mathematische Nachrichten
container_volume 284
container_issue 8-9
container_start_page 987
publishDate 2011
institution Swansea University
issn 0025-584X
doi_str_mv 10.1002/mana.200810246
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2011-12-31T03:21:57Z
_version_ 1671613558224322560
score 10.735513